# SDR HALA2010031500110

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 13,167 hours, 32,063 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S NOTICED EMERGENCY LIGHTS FLICKER DURING FLIGHT.  THEN ON LANDING EMERGENCY LIGHTS FLICKERED AGAIN AND THE FWD F/A'S DETECTED AN ELECTRICAL TYPE OR ELECTRICAL BURNING ODOR .  PERFORMED ENG RUN WITH BOTH GEN'S ON LINE NO DEFECTS NOTED.  RAN EMERGENCY LIGHTS ON BATTERY PACK.  NO DEFECTS NOTED.  NO SMOKE NOTICED.  ALSO INSPECTED E/E COMPARTMENT AND FWD GALLEY COFFEE MAKERS.  NO DEFECTS FOUND.  OK TO CONT FLT.
